Doctor insights on:
Cephalexin Overdose In Children
2yo with infantigo and MRSA on antibiotics for 2 weeks getting worse keflex and other children hospitalize him?
Maybe: Any child or adult with a bacterial infection, who is not getting better while taking oral antibiotics, should be rechecked by the doctor to see what changes in the treatment plan are needed. Sometimes, a patient has to be admitted into the hospital for I.V. Antibiotics. ...Read more
Is taking rocephin (ceftriaxone) and keflex together ok, or will that overdose you on antibiotics?
Unnecessary: They are both similar cephalosporin antibiotics, and do not have much of an additive effect. One or the other should be enough. ...Read more
12yo son's doc thinks he has meckel diverticulitis. Doc wrote keflex for 7 days then maybe surgery. Wbc 19k and low fever. Wait or go to children er?
Prescribed?: Assuming this was prescribed and the dose was calculated by the infants doctor finish the course of the drug unless side effects develop which you should check with the dr about. ...Read more
- Talk to a doctor live online for free
- Cephalexin overdose signs
- Cephalexin overdose medication
- Cause of cephalexin overdose
- Ask a doctor a question free online
- Childrens motrin overdose in children
- Children's motrin overdose
- Vitamin d overdose in children
- Cephalexin overdose